Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Rash, itching on body. Taken montec lc, dolo, folvite for dengue treatment. Side effect?

hello docter,
dengue has been detacted from my wife test report earlier when test were not done at that time docter prescribed 3 to 4 medicine i.e MONTEC LC, DOLO 650mg,folvite.
nw dere is problem persisting she is havin rashes and itching on body esp.hand finger area. I dont know is it side effect of any medicine esp MONTEC LC or any other.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

* Rashes and itching can be due to Dolo 650 or, or an allergic condition.

* You are already on Montec LC which is an anti-allergic agents. So, stop Dolo --> if rashes do not disappear within a week's time, then consult your treating doctor, who will re-examine you to find the actual cause and prescribe medicines accordingly.

Dr. Rakesh karanwal
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor